Home  Online Resources


Journal of Logic and Computation

Table of Contents

Volume 10, Issue 2: April 2000.

Proof-terms for classical and intuitionistic resolution
E Ritter, D Pym and L Wallen
pp. 173-207
Abstract   Full-Text PDF (317 KB)

Stability, the finite cover property and 0-1 laws
JT Baldwin
pp. 209-212
Abstract   Full-Text PDF (174 KB)

Sequent calculi for finite-valued Lukasiewicz logics via Boolean decompositions
S Aguzzoli, A Ciabattoni and A Di Nola
pp. 213-222
Abstract   Full-Text PDF (153 KB)

The product of converse PDL and polymodal K
F Wolter
pp. 223-251
Abstract   Full-Text PDF (301 KB)

Two alternative notions of 'possibility' satisfying Halpern's conditions
K Su, H Chen and D Ding
pp. 253-269
Abstract   Full-Text PDF (211 KB)

Completeness of neighbourhood logic
R Barua, S Roy and Z Chaochen
pp. 271-295
Abstract   Full-Text PDF (255 KB)

On the expressive limits of reified theories
BO Akinkunmi
pp. 297-313
Abstract   Full-Text PDF (122 KB)

Book review. Twenty-Five Years of Constructive Type Theory. G Sambin, J Smith
S Thompson
pp. 315-317
Details   Full-Text PDF (29 KB)

Top of the Page

[ Oxford University Press]   [ Oxford Journals]   [ Comments & Feedback]   Copyright© Oxford University Press, 2000.